2 doctors weighed in:

Could clindamycin lotion 1% used for my acne be the cause of my nausea and stomach cramps?

2 doctors weighed in
Dr. Christine Hom
Pediatrics

In brief: Only if drinking

...the lotion. Topical clinda will not cause you nausea and cramping.
Drink more fluids and be kind to your body in the hot weather. Eat small meals.

In brief: Only if drinking

...the lotion. Topical clinda will not cause you nausea and cramping.
Drink more fluids and be kind to your body in the hot weather. Eat small meals.
Thank
Dr. Ed Friedlander
Pathology

In brief: No

Look for some other cause of your GI troubles.
You may have an ulcer. It's also important that you also use topical benzoyl peroxide or retinoic acid with your clindamycin.

In brief: No

Look for some other cause of your GI troubles.
You may have an ulcer. It's also important that you also use topical benzoyl peroxide or retinoic acid with your clindamycin.
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available